# SDR MASA200500956

- Difficulty date: November 25, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 12,197 hours, 11,680 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Transducer
- Part number: 140197
- Part serial: 2371
- Condition: Malfunctioned
- Location: Wheel Speed
- Part time: 11,862 hours, 11,310 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2958 CLT.  E1 T/R DIAGREE MESSAGE.  MAINTENANCE PLACED E1 T/R ON MEL.  MX R2 WHEEL SPEED TRANSDUCERS  (12/3/2005).
